MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RF FOOTSWITCH; ELEC-SURG CUT/COAG ACCESSRY

ARTHREX, INC. SYNERGY RF FOOTSWITCH; ELEC-SURG CUT/COAG ACCESSRY
Model Number SYNERGY RF FOOTSWITCH
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2023, it was reported by a sales representative via sems that an ar-9800-f synergy rf footswitch had an issue, the wiring was coming out of the casing.This was discovered after the case was completed, there were no adverse effects on the patient.This occurred after use with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6.Complaint is confirmed.Functional testing was not performed due to the exposed wires.Visual evaluation noticed that the device is damaged.The most likely cause of this condition is user error.

Brand Name
SYNERGY RF FOOTSWITCH
Common Device Name
ELEC-SURG CUT/COAG ACCESSRY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17395421
Report Number1220246-2023-07302
Device Sequence Number5921852
Product Code GEI
UDI-Device Identifier00888867196872
UDI-Public00888867196872
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RF FOOTSWITCH
Device Catalogue NumberAR-9800-F
Device Lot Number14524182
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown